| Model Number |
4100110000 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/08/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device not returned.
Event or Problem Description
The manufacturer service technician reported that a device component was missing while it was being serviced at the user facility.There were no adverse consequences related to this event.
Additional Manufacturer Narrative
H3 other text : customer retained.
Event or Problem Description